# SDR FDEA201202060500

- Difficulty date: February 6, 2012
- Submitted: February 6, 2012
- Operation: Air carrier
- Aircraft: N749FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 536
- Aircraft time: 50,210 hours, 22,480 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: A57960000002
- Condition: Gouged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD FLAP, LOWER SURFACE OF L/E HAS A 3" LONG X .250 WIDE X .015 DEEP GOUGE BETWEEN THE 4TH AND 5 TH RIB STRIP.   REPAIRED LT INBD FLAP L/E IAW SRM 57-50-00, FIG 208 AND TRACKING EA E-6-5750-156096.
